# SDR 98ZZZX719

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2009X
- Make and model: Beech 76
- Aircraft serial: ME66
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 10510001149
- Condition: Cracked
- Location: Lt Wing
- Part time: 1,627 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWING A WINDSTORM THAT BROKE THE GUSTLOCK, AN INVESTIGATION OF THE FLIGHT CONTROLS REVEALED CRACKS ON BOTH THE INBD AND OTBD WING RIBS AT THE AILERON BRACKET RIVETS.
